# SDR SWAA970600

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 65448106
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON APPROACH DURING GEAR EXTENSION, CREW NOTED LEFT MAIN GEAR UNSAFE INDICATION.  RECYCLED LANDING GEAR, NO HELP.  ON THIRD ATTEMPT, DURING TOWER FLY-BY, LEFT GEAR EXTENDED AND LOCK INTO POSITION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX FERRIED AIRCRAFT GEAR DOWN TO DAL.  REPLACED LEFT MAIN GEAR UPLOCK ACTUATOR PER BOEING M/M.
